| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
03/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly experienced a cerebrospinal fluid (csf) leak during implant surgery, which was managed intraoperatively, prolonging the procedure by approximately 15 minutes.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: sections b.3 & h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient's activation went well.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.